| Model Number |
142122-13 |
| Medical Device Problem Codes |
Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Restenosis (4576)
| Date of Event |
12/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2023-00018.The investigation in relation to the stent fracture is progressing.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with the event of restenosis reported.A device history review for this lot is pending as part of the investigation.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention and claudication/leg pain is listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
This mdr report is related to mdr number 3011632150-2023-00018.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with two biomimics 3d (bm3d) stents (a 5.0 x 125mm stent - the subject of this report and a 6.0 x 60mm stent) to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third segment in the left leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on 22-dec-22, a restenosis of treated segment (target lesion) was identified.The patient was seen for her 12-month follow-up and complained of recurrent claudication in the left lower extremity.Her duplex ultrasound (dus) showed occlusion of the stent with an ankle brachial index (abi) of 0.24.She had an angiogram done on (b)(6) 2023 which showed chronic appearing thrombus throughout the length of the stent.A pta / standard balloon angioplasty was done on the external iliac and common femoral arteries as well as the entirety of the sfa including both stented segments on (b)(6) 2023.There was a dissection in the unstented segment of the sfa and a 6.0 x 80mm self expanding bare metal non bm3d stent was placed.Following the procedure, angiography showed flow through all treated segments of the left leg.It was reported as a target lesion revascularization (tlr) / target vessel revascularization (tvr).The event of restenosis was reported as possibly related to the device and not related to the procedure.It was reported as target lesion related.The patient outcome was reported as resolved/recovered and the devices remain implanted.During the procedure it was noted that the bm3d stent (the 5.0 x 125mm stent) located in the distal sfa was possibly fractured.
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2023-00018.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with the event of restenosis reported.A device history review for this lot revealed no issues that could be related to the complaint issue investigated.A review of the angiographic imaging from the reintervention procedure on the (b)(6) 2023, showed multiple images were taken of the distal 5.0 x 125mm biomimics 3d (bm3d) stent, which allowed for investigation through multiple angles of view.Based on the review of the angiographic images, a stent fracture could not be identified.The images displayed a slight increased gap between adjoining stent crowns in the distal portion of the stent.However, stent struts are visible within this gap which suggested a connection was still present, and a type 3 stent fracture has not occurred.A single strut stent fracture (type 1) could not be identified either.The complaint was categorised as "no fracture confirmed" and a cause category of "no issues found" was assigned.Sections b.1., b.4., b.5., g.3., g.6., h.6., and h.10 have been updated.
Event or Problem Description
This mdr report is related to mdr number 3011632150-2023-00018.The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with two biomimics 3d (bm3d) stents (a 5.0 x 125mm stent - the subject of this report and a 6.0 x 60mm stent) to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third segment in the left leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.The patient was seen for her 12-month follow-up and complained of recurrent claudication in the left lower extremity.Her duplex ultrasound (dus) showed occlusion of the stent with an ankle brachial index (abi) of 0.24.She had an angiogram done on (b)(6) 2023 which showed chronic appearing thrombus throughout the length of the stent.A pta / standard balloon angioplasty was done on the external iliac and common femoral arteries as well as the entirety of the sfa including both stented segments on (b)(6) 2023.There was a dissection in the unstented segment of the sfa and a 6.0 x 80mm self expanding bare metal non bm3d stent was placed.Following the procedure, angiography showed flow through all treated segments of the left leg.It was reported as a target lesion revascularization (tlr) / target vessel revascularization (tvr).The event of restenosis was reported as possibly related to the device and not related to the procedure.It was reported as target lesion related.The patient outcome was reported as resolved/recovered and the devices remain implanted.During the procedure it was noted that the bm3d stent (the 5.0 x 125mm stent) located in the distal sfa was possibly fractured.A review of the angiographic images from the intervention procedure where the possible fracture was identified was performed as part of the investigation.A stent fracture could not be identified.
Event or Problem Description
This mdr report is related to mdr number 3011632150-2023-00018.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with two biomimics 3d (bm3d) stents, a 5.0 x 125 mm stent (the subject of this report) and a 6.0 x 60 mm stent to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third segment in the left leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.The patient was seen for her 12-month follow-up and complained of recurrent claudication in the left lower extremity.Her duplex ultrasound (dus) showed occlusion of the stent with an ankle brachial index (abi) of 0.24.She had an angiogram done on (b)(6) 2023 which showed a chronic appearing thrombus throughout the length of the stent.A pta / standard balloon angioplasty was done on the external iliac and common femoral arteries as well as the entirety of the sfa including both stented segments on (b)(6) 2023.There was a dissection in the unstented segment of the sfa and a 6.0 x 80 mm self-expanding bare metal non-bm3d stent was placed.Following the procedure, angiography showed flow through all treated segments of the left leg.It was reported as a target lesion revascularization (tlr) / target vessel revascularization (tvr).The event of restenosis was reported as possibly related to the device and not related to the procedure.It was reported as target lesion-related.The patient outcome was reported as resolved/recovered and the devices remain implanted.During the procedure, it was noted that the bm3d stent (the 5.0 x 125mm stent) located in the distal sfa was possibly fractured.A review of the angiographic images from the intervention procedure where the possible fracture was identified was performed as part of the investigation.A stent fracture could not be identified.Additional information reviewed on (b)(6) 2024 included the clinical events committee (cec) determination that this event of restenosis was not related to the devices implanted.This event was the second restenosis that had occurred and required a tlr intervention and as a result, this event was determined to be due to the progression of the patient's underlying disease.The first restenosis event was reported in mdr 3011632150-2023-00002 and 3011632150-2023-00003.
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2023-00018.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with the event of restenosis reported.A device history review for this lot revealed no issues that could be related to the complaint issue investigated.A review of the angiographic imaging from the reintervention procedure on (b)(6) 2023, showed multiple images were taken of the distal 5.0 x 125mm biomimics 3d (bm3d) stent, which allowed for investigation through multiple angles of view.Based on the review of the angiographic images, a stent fracture could not be identified.The images displayed a slight increased gap between adjoining stent crowns in the distal portion of the stent.However, stent struts are visible within this gap which suggested a connection was still present, and a type 3 stent fracture has not occurred.A single strut stent fracture (type 1) could not be identified either.The complaint was categorised as "no fracture confirmed" and a cause category of "no issues found" was assigned.
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2023-00018.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with the event of restenosis reported.A device history review for this lot revealed no issues that could be related to the complaint issue investigated.A review of the angiographic imaging from the reintervention procedure on (b)(6) 2023, showed multiple images were taken of the distal 5.0 x 125mm biomimics 3d (bm3d) stent, which allowed for investigation through multiple angles of view.Based on the review of the angiographic images, a stent fracture could not be identified.The images displayed a slight increased gap between adjoining stent crowns in the distal portion of the stent.However, stent struts are visible within this gap which suggested a connection was still present, and a type 3 stent fracture has not occurred.A single strut stent fracture (type 1) could not be identified either.The complaint was categorised as "no fracture confirmed" and a cause category of "no issues found" was assigned.Section b.5.Was updated with additional information received from the site on 03-dec-24 which included the distal segment treated as part of the intervention and the outcome of the fracture event was reported as resolved with sequelae, sections d.3.And g.1.Were updated to reflect the manufacturer name as veryan medical limited, sections g.6 and h.2.Were updated to reflect the type of report (follow-up 03) and the reason for the report and section h.11.Was updated to reflect the sections that have changed.
Event or Problem Description
This mdr report is related to mdr number 3011632150-2023-00018.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with two biomimics 3d (bm3d) stents, a 5.0 x 125 mm stent (the subject of this report) and a 6.0 x 60 mm stent to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third segment in the left leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on 22-dec-22, a restenosis of treated segment (target lesion) was identified.The patient was seen for her 12-month follow-up and complained of recurrent claudication in the left lower extremity.Her duplex ultrasound (dus) showed occlusion of the stent with an ankle brachial index (abi) of 0.24.She had an angiogram done on (b)(6) 2023 which showed a chronic appearing thrombus throughout the length of the stent.A pta/standard balloon angioplasty was done on the external iliac and common femoral arteries as well as the entirety of the sfa including both stented segments to the anterior tibial (at) proximal third on (b)(6) 2023.There was a dissection in the unstented segment of the sfa and a 6.0 x 80 mm self-expanding bare metal non-bm3d stent was placed.Following the procedure, angiography showed flow through all treated segments of the left leg.It was reported as a target lesion revascularization (tlr)/target vessel revascularization (tvr).The event of restenosis was reported as possibly related to the device and not related to the procedure.It was reported as target lesion-related.The patient outcome was reported as resolved/recovered and the devices remain implanted.During the procedure, it was noted that the bm3d stent (the 5.0 x 125mm stent) located in the distal sfa was possibly fractured.A review of the angiographic images from the intervention procedure where the possible fracture was identified was performed as part of the investigation.A stent fracture could not be identified.The event outcome for the site reported fracture was updated to resolved with sequelae.The clinical events committee (cec) determined that this event of restenosis was not related to the devices implanted.This event was the second restenosis that had occurred and required a tlr intervention and as a result, this event was determined to be due to the progression of the patient's underlying disease.The first restenosis event was reported in mdr 3011632150-2023-00002 and 3011632150-2023-00003.Additional information provided by the site on 03-dec-2024, updated the distal segment treated during the intervention on (b)(6) 2023 from the proximal popliteal segment to include the at proximal third and the outcome of the fracture updated to resolved with sequelae.
Event or Problem Description
It was further reported that following the clinical events committee (cec) adjudication on 13-nov-25, the ae6 stent fracture event was determined to be related to the study device.